# SDR UPS00232253

- Difficulty date: April 6, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- Aircraft time: 57,670 hours, 50,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING CARD B727-5310-1371E, FOUND CORROSION ON FRAME AT BS 425 BL 0 WL 146 AROUND E & E BAY DOOR FWD LATCH FITTING.  REMOVED CORROSION ON FRAME AT BS 425 IN A AREA 3 X 3 X .040 DEEP ORIG THICKNESS IS .040, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REMOVED FRAME, ROUTED FRAME AND MATERIAL TO OUTSIDE SERVICES 7075-0. 040.  FABRICATED FRAME TO .040 70 75-T6.  INSTALLED NEW FRAME WET WITH SEALANT PER SRM 51-30-2, SRM 51-30-5, SRM 51- 20-4.
